Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe pain along the spinal cord after taking actonel. Pain radiating t waist and abdomen. Codeine suggested. Need a second opinion

Dear doctor, I wish to ask for a second opinion. I was taking Actonel once a week and after a few months of use I developed a severe pain alongside the right side of the spinal cord , also muscular pain in the right side of the body under the blades, the pain extends to the waist and some abdominal pain too. I went to see my doctor and reported the side effects after confirming with the pharmacist that these were symptoms of the medication and she did not recommend any other thing than taking a painkiller with codeine . What is your opinion? will a painkiller will be enough to reverse these symptoms. This is the second week I have the symptoms.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, I would like to reassure you that your symptoms are not suggestive of any serious neurological problem.

You can try analgesics for a few days. If you do not get better, it may be better to consult a neurologist and get an MRI of the spine done.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor